myevilme Posted February 1, 2007 Share Posted February 1, 2007 I took a nasty spill on the ice (we had nasty storm here in the midwest) and sprained my already crippled carpel-tunnel hand and hurt my elbow pretty bad. They gave me hydrocodone 10/325 (10mg hydrocodone, 325 asprin) I used to abuse these like crazy in high school, never had any problems with them. This time around it's making me itch like crazy. No lotions have seemed to help. I'm thinking it's the hydro's because it's the only new addition to my regimen. I do have the occasional lamictal rash, but those aren't like this. Anybody had to deal with something like this? I don't want to quit taking them because I can't hardly use my right arm it's in so much pain right now. I'm also a bit manic I think, possibly euphoria from the drug? Should I tell my doc about this? I'm enjoying it actually, but something in me says something isn't right...I don't know...my mixed up brain doesn't make sense to me anymore....I guess I can't expect it to make sense to anyone else either. Thanks Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.